high e2 levels causing prolactin to rise as well?

  1. Banned
    atlninja82's Avatar
    Stats
    6'0"  212 lbs.
    Join Date
    Dec 2009
    Posts
    163
    Rep Power
    0
    Level
    11
    Lv. Percent
    34.88%

    high e2 levels causing prolactin to rise as well?


    hey guys,

    I just came off a ph cycle and took nolva for my pct. to make a long story short ive been off of nolva for 2 months now. I got bloodwork done while i was on tamoxifen, 17 days post tamox, and 2months post tamox.

    while on tamox
    prolactin- 9.9
    estrodial- 48.6

    17 days after
    prolactin- 10.9
    estrodial- 46.3

    2 months after
    prolactin 12.6
    estrodial- 30.3

    as you can see the estrodial levels dropped a ton but they are definitely still elevated. can elevated e2 levels cause prolactin levels to rise? If so would taking an AI be smart instead of taking a prolactin antagonist like caber or prami? because if i take the AI it will lower the estrodial levels and will ultimately lower the prolactin. I just started taking vit b6 as well to help with the prolactin.

    thanks,
    -eric

  2. Banned
    gamer2be08's Avatar
    Join Date
    Apr 2009
    Posts
    5,988
    Rep Power
    0
    Level
    54
    Lv. Percent
    17.08%
    Achievements Activity ProPosting ProPosting Authority

    Well broscience says Tamox can upregulate the progestin receptor. What PH were you taking, was it a progestin?
  3. Banned
    atlninja82's Avatar
    Stats
    6'0"  212 lbs.
    Join Date
    Dec 2009
    Posts
    163
    Rep Power
    0
    Level
    11
    Lv. Percent
    34.88%

    finaflex ripped ( bold and tren )
    •   
       

  4. Banned
    gamer2be08's Avatar
    Join Date
    Apr 2009
    Posts
    5,988
    Rep Power
    0
    Level
    54
    Lv. Percent
    17.08%
    Achievements Activity ProPosting ProPosting Authority

    Theres your problem, 19-nor is a progestin. That and nolva combined caused your prolactin problem. You could try 300mg p-5-p ED and l-dopa to reduce prolactin levels.
  5. Banned
    atlninja82's Avatar
    Stats
    6'0"  212 lbs.
    Join Date
    Dec 2009
    Posts
    163
    Rep Power
    0
    Level
    11
    Lv. Percent
    34.88%

    Quote Originally Posted by gamer2be08 View Post
    Theres your problem, 19-nor is a progestin. That and nolva combined caused your prolactin problem. You could try 300mg p-5-p ED and l-dopa to reduce prolactin levels.
    yea but i finished this ph early feb. so i dont think that could be the case. im taking 500 mg of vit b6 ed. ive also heard that nolva has something to do with increasing prolactin levels? but you dont think it could be the elevated e2 levels?
  6. Banned
    atlninja82's Avatar
    Stats
    6'0"  212 lbs.
    Join Date
    Dec 2009
    Posts
    163
    Rep Power
    0
    Level
    11
    Lv. Percent
    34.88%

    i also read that tamoxifen upregulates the progestin receptor as well as increased e2 levels.
  7. Banned
    atlninja82's Avatar
    Stats
    6'0"  212 lbs.
    Join Date
    Dec 2009
    Posts
    163
    Rep Power
    0
    Level
    11
    Lv. Percent
    34.88%

    bump. take prami and an ai? or should i take just one of those or none at all?
  

  
 

Similar Forum Threads

  1. Prolactin Sides with Low Prolactin Levels?!?
    By Jarred28 in forum Anabolics
    Replies: 6
    Last Post: 02-07-2013, 03:58 AM
  2. Low Testosterone, low SHBG, low GH, high prolactin and high estradiol
    By Estrogosky in forum Male Anti-Aging Medicine
    Replies: 9
    Last Post: 06-03-2010, 08:38 PM
  3. High Prolactin Levels
    By Gettinstrong in forum Anabolics
    Replies: 1
    Last Post: 09-19-2008, 02:39 AM
  4. What is considered high levels of prolactin?
    By galloglass in forum Male Anti-Aging Medicine
    Replies: 20
    Last Post: 07-31-2007, 09:16 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in